# SDR CALA2022070801676

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Housing
- Part number: 141N517013
- Condition: Corroded
- Location: Cable Housing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0479:  BS 333 LH CORROSION AROUND FLIGHT CONTROL CABLE HOUSING. TRANSCRIBED FROM HAECO GSO NRC 9282788 MAT ID 7075.0 .040 PN 141N5170-13 PO 973010.1, FAB''D AND INSTALLED IAW B757 200 SRM 51-40-02  AND BOEING DWG 141M5170 IAW BOEING DWG 14145170 REV C, HEAT TREATED IAW BAC 5607 REV C HAECO GSO MECH V932595 INSP Q295 REV AH TO T6 ALODINED PRIMED IAW B757 SRM 51-20-01 TOP COATED IAW B757 200 AMM 51 20 15 ASSEMBLED AND
